# SDR ABXA050038

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,909 hours, 61,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DOOR OPEN LIGHT DID NOT GO OUT AFTER EXTENDING ON APPROACH TO ILN, WENT ON MISSED APPROACH.  RECYCLED GEAR AND LIGHT WENT OUT.  CYCLED GEAR DOORS SEVERAL TIMES, LIGHT OPS CHECKED GOOD IAW DC-9 MM 32-30-00.
